Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 2979414, 10 pages
http://dx.doi.org/10.1155/2016/2979414
Research Article

State-Dependent Impulsive Control Strategies for a Tumor-Immune Model

1Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea
2College of Mathematics and Systems Science, Xinjiang University, Urumqi 830046, China

Received 23 May 2016; Accepted 1 September 2016

Academic Editor: Ryusuke Kon

Copyright © 2016 Kwang Su Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kwang Su Kim, Giphil Cho, Lin-Fei Nie, and Il Hyo Jung, “State-Dependent Impulsive Control Strategies for a Tumor-Immune Model,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 2979414, 10 pages, 2016. https://doi.org/10.1155/2016/2979414.